Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 25, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 26, 2011, 1:38 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 27, 2011, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2011, 1:38 PM MDT (19:38 UTC)
- In effect from
- Mar 27, 2011, 12:00 PM MDT
- Expired
- Mar 27, 2011, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2192 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027 WWUS85 KABQ 261938 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 138 PM MDT SAT MAR 26 2011 ...RED FLAG WARNING IN EFFECT FOR SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FROM THE WEST CENTRAL HIGHLANDS ACROSS THE MID RIO GRANDE VALLEY AND FROM THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK TO THE NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL TROUGH WILL MOVE FROM THE SOUTH CENTRAL ROCKIES THROUGH THE EASTERN NEW MEXICO PLAINS SUNDAY...RESULTING IN VERY LOW HUMIDITY AND STRONG WEST WINDS FROM THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE PLAINS SUNDAY AFTERNOON AND EARLY EVENING. ANOTHER UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF NEW MEXICO ON MONDAY...INCREASING THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS YET AGAIN MONDAY AFTERNOON AND EARLY EVENING FOR MUCH OF CENTRAL AND NORTHEAST NEW MEXICO. NMZ103-104-107-108-271400- /O.UPG.KABQ.FW.A.0022.110327T1800Z-110328T0100Z/ /O.NEW.KABQ.FW.W.0025.110327T1800Z-110328T0100Z/ /O.EXT.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 138 PM MDT SAT MAR 26 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SUNDAY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING. * WINDS...SUSTAINED 20 FOOT WINDS WILL BE WEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH SUNDAY AND WEST 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH MONDAY. * RELATIVE HUMIDITY...HUMIDITY VALUES SUNDAY AFTERNOON WILL AVERAGE 10 TO 15 PERCENT AND 8 TO 13 PERCENT MONDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND MIDDAY SUNDAY AND PERSIST UNTIL AROUND SUNSET. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AGAIN AROUND MIDDAY MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ106-109-271400- /O.EXT.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 138 PM MDT SAT MAR 26 2011 ...A FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING... * WINDS...SUSTAINED 20 FOOT WEST WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND MIDDAY MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
3 follow-up statements
192 WWUS85 KABQ 271141 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT SUN MAR 27 2011 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON THROUGH EARLY THIS EVENING AND AGAIN MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FROM THE WEST CENTRAL HIGHLANDS ACROSS THE MID RIO GRANDE VALLEY FOR STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL TROUGH WILL EXIT EASTWARD ACROSS SOUTHERN COLORADO THIS AFTERNOON...USHERING IN LOW HUMIDITY AND STRONG WEST WINDS FROM THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE PLAINS. ANOTHER STRONGER UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF NEW MEXICO ON MONDAY...INCREASING THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF CENTRAL AND NORTHEAST NEW MEXICO. NMZ103-104-107-108-272130- /O.UPG.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ /O.NEW.KABQ.FW.W.0026.110328T1800Z-110329T0100Z/ /O.CON.KABQ.FW.W.0025.110327T1800Z-110328T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 541 AM MDT SUN MAR 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS WILL BE WEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH TODAY AND WEST 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH MONDAY. * RELATIVE HUMIDITY...HUMIDITY VALUES THIS AFTERNOON WILL AVERAGE 10 TO 15 PERCENT AND 8 TO 13 PERCENT MONDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND NOON TODAY AND PERSIST UNTIL AROUND SUNSET. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN AROUND NOON MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-109-272130- /O.CON.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 541 AM MDT SUN MAR 27 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...SUSTAINED 20 FOOT WEST WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND MIDDAY MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ GUYER
371 WWUS85 KABQ 272142 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 342 PM MDT SUN MAR 27 2011 ...RED FLAG WARNING IN EFFECT FOR THIS AFTERNOON THROUGH EARLY THIS EVENING AND AGAIN MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FOR MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FROM THE WEST CENTRAL HIGHLANDS THROUGH THE MID RIO GRANDE VALLEY FOR STRONG WINDS AND LOW HUMIDITIES... .GUSTY WEST TO NORTHWEST WINDS AND A VERY DRY AIR MASS WILL PERSIST THROUGH EARLY EVENING EAST OF THE CENTRAL MOUNTAIN SUPPORTING CRITICAL FIRE WEATHER CONDITIONS UNTIL AROUND SUNSET. AN UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF NEW MEXICO ON MONDAY...SUPPORTING ANOTHER ROUND OF GUSTY WEST WINDS AND CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO. FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE ACROSS PORTIONS OF WESTERN AND SOUTH CENTRAL ZONES ON MONDAY AFTERNOON WHERE VERY DRY AND UNSTABLE CONDITIONS ARE EXPECTED. NMZ103-104-107-108-280100- /O.CON.KABQ.FW.W.0025.000000T0000Z-110328T0100Z/ /O.CON.KABQ.FW.W.0026.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 342 PM MDT SUN MAR 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY. * WINDS...SUSTAINED 20 FOOT WINDS WILL BE WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 35 MPH THROUGH EARLY EVENING AND WEST 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH MONDAY. * RELATIVE HUMIDITY...HUMIDITY VALUES WILL AVERAGE 10 TO 15 PERCENT UNTIL EARLY EVENING AND 8 TO 13 PERCENT MONDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO PERSIST UNTIL AROUND SUNSET TODAY. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN AROUND NOON MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-109-280100- /O.CON.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 342 PM MDT SUN MAR 27 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...SUSTAINED 20 FOOT WEST WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS...WITH SINGLE DIGIT VALUES IN THE RIO GRANDE VALLEY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND MIDDAY MONDAY AND PERSIST INTO EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
386 WWUS85 KABQ 280059 RFWABQ FIRE WEATHER PRODUCT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 659 PM MDT SUN MAR 27 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOWPACK DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FROM THE WEST CENTRAL HIGHLANDS THROUGH THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY... .UPPER LEVEL STORM SYSTEM WILL PASS NORTH OF NEW MEXICO MONDAY... SUPPORTING ANOTHER ROUND OF STRONG WEST WINDS COUPLED WITH A DRY AIRMASS ALREADY IN PLACE. WIDESPREAD CRITICAL FIRE WEATHER SHOULD DEVELOP FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO. THESE CRITICAL CONDITIONS ARE ALSO POSSIBLE ACROSS PARTS OF THE WESTERN AND SOUTH CENTRAL ZONES WHERE VERY DRY AND UNSTABLE CONDITIONS ARE EXPECTED. NMZ103-104-107-108-281400- /O.EXP.KABQ.FW.W.0025.000000T0000Z-110328T0100Z/ /O.CON.KABQ.FW.W.0026.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 659 PM MDT SUN MAR 27 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT MONDAY. * WINDS...SUSTAINED 20 FOOT WEST WINDS WILL BE 25 TO 35 MPH... WITH GUSTS TO AROUND 45 MPH. * RELATIVE HUMIDITY...HUMIDITY VALUES WILL RANGE BETWEEN 8 TO 13 PERCENT MONDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE REGION DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH THE MOST SIGNIFICANT THREAT BETWEEN 1 PM AND 5 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-109-281400- /O.CON.KABQ.FW.A.0023.110328T1800Z-110329T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 659 PM MDT SUN MAR 27 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...SUSTAINED 20 FOOT WEST WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS... WITH SINGLE DIGIT VALUES IN THE RIO GRANDE VALLEY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP AROUND MIDDAY ON MONDAY AND PERSIST INTO THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ DPORTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 26, 3:21 AM MDT, 10 hours 17 minutes earlier.
Area forecast discussion, Mar 26, 3:21 AM MDT, 10 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 AM MDT SAT MAR 26 2011 ...LIGHT SNOWFALL ACCUMULATIONS OVER THE NORTHERN HIGH TERRAIN TONIGHT... ...POTENTIAL FOR STRONG WINDS AND WIDESPREAD CRITICAL FIRE WEATHER MONDAY... .DISCUSSION... WATER VAPOR AND UPPER LEVEL ANALYSIS CONTINUES TO SHOW A LARGE UPPER LEVEL CUTOFF LOW AND TROUGH ENCOMPASSING A LARGE CHUNK OF THE PACIFIC NORTHWEST WITH ZONAL FLOW STRETCHING ACROSS THE DESERT SOUTHWEST. A WEAK DISTURBANCE WAS TRACKING ACROSS THE NORTHERN HIGH TERRAIN THIS MORNING WITH LITTLE AVAILABLE MOISTURE TO WORK WITH BUT STILL A SLIGHT CHANCE OF SOME HIGH TERRAIN LIGHT SNOW SHOWERS OVER THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS THROUGH MID MORNING. FURTHER EAST A BACKDOOR COLD FRONT WAS SEEPING INTO UNION COUNTY WITH A SHIELD OF MUCH COOLER TEMPERATURES AND LOW CLOUDS OVER THE OK PANHANDLE...SOUTHEAST COLORADO AND SOUTHWEST KANSAS. WE EXPECT THIS BOUNDARY TO SLOWLY PUSH SOUTH AND WEST EARLY THIS MORNING BEFORE RETREATING NORTH THIS AFTERNOON. THE BOUNDARY MAY PUSH SOUTH THIS EVENING AND TONIGHT...POSSIBLY REACHING THE CENTRAL AND NORTHEAST HIGHLANDS. ANOTHER AND MORE ROBUST DISTURBANCE WILL TRACK ACROSS THE NORTHERN HIGH TERRAIN AND SOUTHERN COLORADO OVERNIGHT INTO SUNDAY MORNING. THE UKMET AND ECMWF REMAIN MORE BULLISH ON QPF WHILE THE GFS AND NAM NOT SO MUCH. ALL SOLUTIONS SHOW SOMETHING BREAKING OUT LATER THIS EVENING AND OVERNIGHT. FEEL A BIT MORE CONFIDENT ABOUT THIS SYSTEM AND HAVE RAISED POPS OVER THE NORTHERN HIGH TERRAIN CLOSER TO THE COLORADO STATE LINE. WE DO EXPECT SOME LIGHT SNOWFALL ACCUMULATIONS OVERNIGHT INTO EARLY SUNDAY. AN INCH TO TWO INCHES SEEMS REASONABLE ABOVE 7500 FEET. BEHIND THE UPPER WAVE...WINDS WILL INCREASE WITH HUMIDITIES DECREASING SUNDAY AFTERNOON. WE WILL CONTINUE THE FIRE WEATHER WATCH ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE NEXT DISTURBANCE WILL MOVE ACROSS THE NORTHERN TIER ON MONDAY WITH PRESSURE FALLS INDUCING ANOTHER STRENGTHENING LEE SIDE SURFACE TROUGH/LOW. THIS WILL LIKELY LEAD TO INCREASING WIND AND CRITICAL FIRE WEATHER CONDITIONS FROM MONDAY MORNING THROUGH MONDAY EVENING...PROBABLY MORE WIDESPREAD THAN SUNDAYS EVENT. SINCE MONDAY LOOKS LIKE A MORE SIGNIFICANT FIRE WEATHER GROWING PATTERN WE WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH. PLEASE SEE THE FIRE WEATHER DISCUSSION BELOW FOR MORE DETAILS. OVER THE NORTHERN HIGH TERRAIN AND CLOSER TO THE UPPER WAVE...A FEW RAIN AND SNOW SHOWERS COULD DEVELOP. WILL CONTINUE POPS OVER THE NORTH AND NORTHEAST INTO MONDAY NIGHT. DRY AND MORE TRANQUIL WEATHER WILL FOLLOW FOR TUESDAY BEFORE THE NEXT UPPER LOW/TROUGH AND COLD FRONT APPROACH ON WEDNESDAY. THIS SYSTEM IS LOOKING LESS AND LESS WET AND MORE AND MORE DRY AND WINDY. WILL CONTINUE POP CHANCES OVER THE NORTH/NORTHEAST BUT THESE MAY NEED TO BE TRIMMED BACK SOME. THE FRONT WILL BRING COOLER CONDITIONS AREA WIDE FOR WEDNESDAY NIGHT INTO THURSDAY BUT THE COOL DOWN WILL BE SHORT LIVED AS HIGH PRESSURE BUILDS ATOP THE LAND OF ENCHANTMENT FOR THE END OF NEXT WEEK AND INTO THE WEEKEND. NEXT FRIDAY AND SATURDAY COULD BE QUITE WARM FOR THE START OF APRIL WITH AFTERNOON MAX TEMPS SOME 5 TO 15 DEGREES ABOVE NORMAL. KW && .AVIATION... VFR CONDITIONS WILL PREVAIL ALL AIRPORTS FOR THE NEXT 24 HRS. THE ONLY EXCEPTION WOULD BE LOCALES WITHIN THE NORTHERN MTS AFTER SUNSET WHERE SOME LIGHT/MODERATE RAIN AND SNOW SHOWERS ARE EXPECTED TO CREATE MVFR CIGS TO 020 AND VSBYS TO 2SM. CIGS WILL LOWER ALONG AND NORTH OF I40 IN ASSCN WITH THIS ACTIVITY HOWEVER BASES WILL BE AOA 060. A LOW CLOUD DECK BTWN 020-030 MAY ATTEMPT TO DEVELOP OVER THE NE PLAINS AFTER MIDNIGHT HOWEVER CONFIDENCE IS LOW ATTM. GUSTY WEST WINDS WILL RETURN SUNDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. GUYER && .FIRE WEATHER... TODAY WILL FEATURE A BREAK IN THE OVERALL CRITICAL FIRE WEATHER PATTERN AS A MUCH WEAKER SURFACE PRESSURE GRADIENT SETTLES IN OVER THE AREA. MIN RH VALUES WILL STILL BE 15 TO 25 PCT HOWEVER WINDS WILL BE SIGNIFICANTLY LIGHTER. THE STRONGEST WINDS TODAY WILL OCCUR EARLY FROM NEAR VAUGHN TO CLINES CORNERS AND LAS VEGAS HOWEVER SPEEDS WILL DIMINISH AS THE LOWEST RH VALUES ARE REACHED LATER TODAY. A WEAK FRONTAL BNDRY WILL NOSE WEST INTO THE NE PLAINS TONIGHT WHILE AN UPPER WAVE SLIDES EAST ACROSS THE NORTHERN MTS. THIS WILL MAINLY PROVIDE GOOD TO LOCALIZED EXCELLENT RECOVERIES ALONG AND NORTH OF I40 TONIGHT. SOME PRECIP IS LIKELY TONIGHT OVER THE NORTHERN HIGH TERRAIN HOWEVER LIQUID EQUIVALENTS WILL BE GENERALLY LESS THAN A TENTH OF AN INCH. ANY SNOW WILL MELT VERY QUICKLY AFTER SUNRISE SUNDAY. SUNDAY AND MONDAY WILL BE A SIGNIFICANT FIRE WEATHER GROWING PATTERN ACROSS THE REGION OUTSIDE OF THE NORTHERN MTS...PARTICULARLY MONDAY. WEST WINDS WILL INCREASE SUBSTANTIALLY SUNDAY AFTERNOON AND MIN RH VALUES ARE EXPECTED TO RANGE FROM 10 TO 15 PCT. WILL CONTINUE CURRENT WATCH FOR SUNDAY OVER THE EAST. OVERNIGHT RECOVERIES WILL DELAY THE START OF THE LOWEST RH VALUES THUS A NOON START TIME STILL LOOKS GOOD. WINDS WILL REMAIN SLIGHTLY BREEZY SUNDAY NIGHT WITH RECOVERIES FAIR IN THE EAST AND GOOD NORTH AND WEST. MONDAY WILL BE A WARM SECTOR CRITICAL FIRE PERIOD WITH SINGLE DIGIT RH VALUES FROM THE SW MTS ACROSS THE LOWER RIO GRANDE VALLEY INTO THE EASTERN PLAINS. ABOVE NORMAL TEMPS...UNSTABLE CONDITIONS...AND VERY DRY SOIL MOISTURE VALUES WILL CREATE POTENTIALLY DANGEROUS CONDITIONS. WILL ISSUE A WATCH FOR MONDAY TO INCLUDE THESE AREAS. A SURFACE FRONT WILL PLOW SE THRU THE AREA MONDAY NIGHT...USHERING IN COOLER TEMPS...HIGHER RH RECOVERIES...AND A BREEZY NW WIND SHIFT OVERNIGHT. TUESDAY WILL CONTINUE THE SIGNIFICANT FIRE WEATHER GROWING PATTERN ON NW WINDS...HOWEVER RH VALUES MAY BE MORE MARGINAL. BEYOND TUESDAY...MODELS ARE BEGINNING TO LINE UP BETTER ON A FAIRLY POTENT RIDGE FOR THURSDAY AND FRIDAY WITH PERHAPS WELL ABOVE NORMAL TEMPS. THIS WILL ONLY SET UP THE AREA FOR A RIDGE BREAK DOWN PATTERN BY NEXT WEEKEND. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 36 59 33 / 0 10 5 0 DULCE........................... 49 27 51 26 / 5 20 20 5 CUBA............................ 53 27 55 26 / 0 10 10 0 GALLUP.......................... 55 25 59 23 / 0 5 5 0 EL MORRO........................ 54 23 54 23 / 0 5 0 0 GRANTS.......................... 59 29 59 22 / 0 5 0 0 QUEMADO......................... 60 25 60 26 / 0 0 0 0 GLENWOOD........................ 65 37 68 38 / 0 0 0 0 CHAMA........................... 46 26 44 25 / 10 40 20 10 LOS ALAMOS...................... 56 35 56 36 / 0 5 5 0 PECOS........................... 55 31 53 32 / 0 5 5 0 CERRO/QUESTA.................... 52 27 49 28 / 0 20 10 5 RED RIVER....................... 45 25 40 28 / 0 30 20 5 ANGEL FIRE...................... 48 28 44 29 / 0 20 10 5 TAOS............................ 54 29 53 29 / 0 10 10 5 MORA............................ 53 30 50 33 / 0 10 5 0 ESPANOLA........................ 62 32 63 32 / 0 5 0 0 SANTA FE........................ 57 33 58 35 / 0 5 5 0 SANTA FE AIRPORT................ 59 33 60 33 / 0 5 0 0 ALBUQUERQUE FOOTHILLS........... 63 37 66 36 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 64 40 65 39 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 66 37 68 37 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 65 36 67 35 / 0 0 0 0 LOS LUNAS....................... 66 36 70 35 / 0 0 0 0 RIO RANCHO...................... 64 34 67 34 / 0 0 0 0 SOCORRO......................... 71 38 75 38 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 61 32 64 35 / 0 0 0 0 TIJERAS......................... 63 33 66 33 / 0 0 0 0 MORIARTY/ESTANCIA............... 61 30 62 28 / 0 0 0 0 CLINES CORNERS.................. 58 32 57 33 / 0 0 0 0 GRAN QUIVIRA.................... 62 35 65 35 / 0 0 0 0 CARRIZOZO....................... 66 37 69 38 / 0 0 0 0 RUIDOSO......................... 59 37 58 40 / 0 0 0 0 CAPULIN......................... 55 29 56 31 / 0 10 10 5 RATON........................... 59 33 60 30 / 0 10 5 5 SPRINGER........................ 61 32 61 31 / 0 5 5 5 LAS VEGAS....................... 59 32 58 34 / 0 5 0 0 CLAYTON......................... 59 32 62 33 / 0 5 5 5 ROY............................. 59 32 61 35 / 0 5 5 0 CONCHAS......................... 67 37 70 36 / 0 5 0 0 SANTA ROSA...................... 68 35 68 33 / 0 0 0 0 TUCUMCARI....................... 68 37 71 38 / 0 0 0 0 CLOVIS.......................... 69 36 71 35 / 0 0 0 0 PORTALES........................ 70 36 72 37 / 0 0 0 0 FORT SUMNER..................... 71 38 73 37 / 0 0 0 0 ROSWELL......................... 77 40 79 40 / 0 0 0 0 PICACHO......................... 73 40 73 39 / 0 0 0 0 ELK............................. 68 40 67 42 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 17/GUYER
Hazardous weather outlook, Mar 26, 6:12 AM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 612 AM MDT SAT MAR 26 2011 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 612 AM MDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A LIGHT SNOWFALL ACCUMULATION OF ONE TO TWO INCHES MAY BE POSSIBLE OVER THE SAN JUAN AND NORTHERN SANGRE DE CRISTO MOUNTAINS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON SUNDAY FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE. MORE WIDESPREAD STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED FROM MONDAY MORNING THROUGH MONDAY AFTERNOON OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. TUESDAY THROUGH FRIDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 17
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:05 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Harding, Sandoval, San Miguel, Socorro and 2 more | 47 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.